# SDR 95ZZZX3925

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969YC
- Make and model: Bell 222
- Aircraft serial: 47081
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 222015500105
- Condition: Doubler Separate
- Location: M/R
- Part time: 3,428 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

OUTBOARD UPPER SPAN DOUBLER SEPARATED FROM BLADE IN-FLIGHT.  DOUBLER WAS REPLACED 2/91.  TT SINCE REPAIR, 820 HRS.
